Why am I having a ton of crazy symptoms this month from Ovidrel, when I never did from the plain HcG shot? I thought they were the same drug. I took Ovidrel before OV, then about 3 days after OV my boobs and nipples got really sore. To make matters worse, my RE had me take a "booster shot" of Ovidrel 7 days after the first shot. It has been four days since the boost (9dpo) and I am exhausted, broken out, have sore boobs, and sore ovaries.... I never had sore boobs or these symptoms from HcG........ what is going on?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...